MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the ventilator's display was blank.Patient involvement information was not provided by the customer.Repair will be completed at a non-medtronic location and the product is not in medtronic control.The reported complaint could not be confirmed without the product return.The complaint will be closed and reopened/updated should new information become available or if the product is returned to the manufacturer for investigation.The information has been added to the database for trending purposes and trends will continue to be monitored.A capa is not required at this time.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
new mervue industrial park
micheal collins rd mervue
galway
MDR Report Key6461194
Report Number8020893-2017-05561
Device Sequence Number13572156
Product Code CBK
UDI-Device Identifier10884521183513
UDI-Public10884521183513
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DIUB-EN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2017
Initial Report FDA Received Date04/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1